A convergence theorem of the Picard iteration whose mapping has multiple fixed points

Kazuki Seto, Daishi Kuroiwa

Abstract


In this paper, we give a sufficient condition for a self-mapping T on X which has multiple fixed points satisfying the Picard iteration {Tnx} converges to a fixed point of T for every starting point in a subset of X.

Full Text: PDF

How to Cite this Article:

Kazuki Seto, Daishi Kuroiwa, A convergence theorem of the Picard iteration whose mapping has multiple fixed points, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 387-395

Copyright © 2015 Kazuki Seto, Daishi Kuroiwa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.